# SDR CALA2017080802532

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 49,937 hours, 16,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Contaminated
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE LIGHT INDICATOR FLICKERING INTERMITTENTLY ON AND OFF. CLEANED EXCESS GREASE FROM GIRT BAR SLIDE LOCKS. FOUND SLIDE LED INDICATOR CAP ONLY LIGHTING UP ON ONE SIDE. REPLACED LIGHT CAP. OPS CHECKED NORMAL.
